# SDR DALA2022011000211

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,258 hours, 10,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR SHOWING ARMED AFTER CYCLING IT TWICE. CORRECTIVE ACTION: INSPECTED AREA UNDER SLIDE BUSTLE FOR DEBRIS. NONE FOUND. PERFORMED SLIDE ARN AND DISARM FUNCTION. REF A330-300 AMM 52-71 . OPS CHECKED NORMAL. (8477586)
